# SDR 2006UALA01467

- Difficulty date: July 27, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 24,046 hours, 8,809 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EPSU COMM FWD LEFT MESSAGE ON PTP PANEL, FOUND ON 3 SVC.  REPLACED EPSU AND BATTERY.
